# SDR ASOA06094

- Difficulty date: January 15, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS FOUND VERY HARD TO CLOSE AND EXTREMELY LOUD.  MAINTENANCE OPENED AND CLOSED THE PASSENGER DOOR 6 TIMES WITH NO DEFECTS NOTED.  MAINTENANCE ALSO CLEANED, RESEALED THE DOOR STRIKERS, AND LUBRICATED THE SEAL ON THE PASSENGER DOOR FOR PREVENTATIVE MAINTENANCE. AC OK FOR SERVICE.  (K)
